MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11287205
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
Iv tubing would not prime properly.This did not reach a patient, no harm.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key8280836
Report Number8280836
Device Sequence Number16658340
Product Code FPA
UDI-Device Identifier07613203019064
UDI-Public(01)07613203019064
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/17/2019
Report Date (Section F) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11287205
Device Catalogue Number11287205
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/17/2019